Representation for the W-weighted Drazin inverse of linear operators

Xiaoji Liu, Jin Zhong, Yaoming Yu

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

In this paper we study the W-weighted Drazin inverse of the bounded linear operators between Banach spaces and its representation theorem. Based on this representation, utilizing the spectral theory of Banach space operators, we derive an approximating expression of the W-weighted Drazin inverse and an error bound. Also, a perturbation theorem for the W-weighted Drazin inverse is uniformly obtained from the representation theorem.
Original languageEnglish
Pages (from-to)317 - 328
Number of pages12
JournalJournal of Applied Mathematics and Computing
Volume34
Issue number1-2
DOIs
Publication statusPublished - 2010

Cite this